Bulletin of the Section of Logic 31/2 (2002)


  1. Authors:
    Yuichi KOMORI

    Title:
    λρ-Calculus: A Natural Deduction for Classical Logic

    Pages:
    65-70
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Bakhadyr KHOUSSAINOV

    Title:
    On Some Games Played on Finite Graphs

    Pages:
    71-79
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Motohiko MOURI

    Title:
    Constructing Counter-Models for Modal Logic K4 from Refutation Trees

    Pages:
    81-90
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Katsumi SASAKI

    Title:
    On Sequent Systems for Bimodal Provability Logics MOS and PRL1

    Pages:
    91-101
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Yasusi HASIMOTO

    Title:
    Products of Infinitely Many Modal Logics

    Pages:
    103-110
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Tatsuya SHIMURA

    Title:
    Kripke Incompleteness of Predicate Extentions of Gabbay-deJongh's Logic of the Finite binary trees

    Pages:
    111-118
    File:
    bibtex
    Abstract ( + )